International Journal of Mathematics and Mathematical Sciences
Volume 22 (1999), Issue 3, Pages 525-534
A note on convex functions
Department of Industrial Engineering, Yuan Ze University, Taoyuan 320, Taiwan
Received 30 June 1997; Revised 15 June 1998
Copyright © 1999 Yu-Ru Syau. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper, we give two weak conditions for a lower semi-continuous function on the -dimensional Euclidean space to be a convex function. We also present some results for convex functions, strictly convex functions, and quasi-convex functions.